×

A guide to unipotent variations of mixed Hodge structure. (English) Zbl 0622.14008

Hodge theory, Proc. U.S.-Spain Workshop, Sant Cugat/Spain 1985, Lect. Notes Math. 1246, 92-106 (1987).
[For the entire collection see Zbl 0604.00004.]
This paper is a more explicit version of the authors’ paper reviewed above for smooth complex algebraic varieties X with \(q(X)=0\), q(X) the irregularity of X. In that case there exists a constructive proof that the category of good unipotent variations of mixed Hodge structures over X and the category of mixed Hodge representations of \(\pi_ 1(X,x)\) are equivalent.
Reviewer: M.Heep

MSC:

14C30 Transcendental methods, Hodge theory (algebro-geometric aspects)